Advertisement

Ukrainian Mathematical Journal

, Volume 27, Issue 1, pp 22–28 | Cite as

Use of multidimensional matrices for studying a collection of discrete Markov chains

  • N. P. Sokolov
Article
  • 21 Downloads

Keywords

Markov Chain Discrete Markov Chain Multidimensional Matrice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. P. Sokolov, Introduction to Theory of Multidimensional Matrices [in Russian], Naukova Dumka, Kiev (1972).Google Scholar
  2. 2.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1967).Google Scholar
  3. 3.
    S. N. Bernshtein, Probability Theory [in Russian], 4th ed., Gostekhizdat, Moscow-Leningrad (1946).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • N. P. Sokolov
    • 1
  1. 1.Kiev Technological Institute of Light IndustryUSSR

Personalised recommendations